Alert archive / Florida / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 85, NWS Miami, FL

October 7, 2024Monroe County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Oct 7, 2024, 3:10 PM EDT for Monroe County, Florida. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 7, 2024, 3:10 PM EDT (19:10 UTC)
Expired
Oct 7, 2024, 3:45 PM EDT
In force
35 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Monroe County, FL

The radar

The Miami radar (KAMX), 81 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.2 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2024-10-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 348 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2024-10-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
348 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
698 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

230 
WUUS52 KMFL 071910
SVRMFL
FLC087-071945-
/O.NEW.KMFL.SV.W.0085.241007T1910Z-241007T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
310 PM EDT Mon Oct 7 2024

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Mainland Monroe County in southwestern Florida...

* Until 345 PM EDT.

* At 310 PM EDT, severe thunderstorms were located along a line
  extending from near Chokoloskee to 6 miles west of Wilderness
  Waterway to 19 miles north of Northwest Cape Sable, moving east at
  30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Wilderness Waterway, Loop Road Ee Center, and Everglades National
  Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2548 8107 2548 8128 2565 8136 2573 8134
      2581 8135 2580 8134 2580 8133 2582 8131
      2580 8131 2581 8130 2580 8130 2580 8127
      2581 8097 2574 8088 2547 8087
TIME...MOT...LOC 1910Z 260DEG 26KT 2575 8137 2567 8126 2551 8127 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Baxter
2 follow-up statements
287 
WWUS52 KMFL 071929
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
329 PM EDT Mon Oct 7 2024

FLC087-071945-
/O.CON.KMFL.SV.W.0085.000000T0000Z-241007T1945Z/
Mainland Monroe FL-
329 PM EDT Mon Oct 7 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTHERN MAINLAND MONROE COUNTY...

At 329 PM EDT, severe thunderstorms were located along a line
extending from near Wilderness Waterway to 11 miles southwest of Loop
Road Ee Center to 16 miles west of Everglades National Park, moving
east at 30 to 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Wilderness Waterway, Loop Road Ee Center, and Everglades National
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2548 8107 2550 8117 2562 8119 2572 8118
      2575 8097 2574 8088 2553 8087 2547 8087
TIME...MOT...LOC 1929Z 267DEG 27KT 2571 8115 2563 8109 2553 8113 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Baxter
627 
WWUS52 KMFL 071937
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
337 PM EDT Mon Oct 7 2024

FLC087-071947-
/O.EXP.KMFL.SV.W.0085.000000T0000Z-241007T1945Z/
Mainland Monroe FL-
337 PM EDT Mon Oct 7 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MAINLAND MONROE
COUNTY WILL EXPIRE AT 345 PM EDT...

The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, heavy
rain is still possible with these thunderstorms.

LAT...LON 2548 8107 2550 8117 2562 8119 2572 8118
      2575 8097 2574 8088 2553 8087 2547 8087
TIME...MOT...LOC 1937Z 260DEG 26KT 2572 8110 2564 8104 2554 8108 

$$

Baxter

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 7, 2:56 PM EDT, 14 minutes earlier.

Area forecast discussion, Oct 7, 2:56 PM EDT, 14 minutes before
Area Forecast Discussion
National Weather Service Miami FL
256 PM EDT Mon Oct 7 2024

...New LONG TERM...

.SHORT TERM...
(Rest of today through Tuesday)
Issued at 202 PM EDT Mon Oct 7 2024

Heavy rainfall will continue to overspread South Florida this
afternoon as a weak low pressure remains just off the west coast of
Florida. About 2-4 inches of rain have already fallen across
portions of our region over the past few days resulting in very
saturated soils, and urban flooding has been reported across areas
of metro East Coast. This morning's soundings showed abundant
precipitable water present over the area (2.46 inches), which
exceeds the maximum values ever recorded via radiosonde for a day
like today. This will lead to heightened concerns for urban and
flash flooding this evening. CAMs this morning show the bulk of
rainfall staying over Miami-Dade and mainland Monroe, but areas
north of that may see more scattered-type of activity moving
through. To that effect, coastal metro areas on both the southeast
and southwest coast remain under a moderate risk (3/5) of excessive
rainfall from the Weather Prediction Center through tonight, while
the rest of South Florida will be under a slight risk (2/5).

Conditions could briefly improve after 8-9PM tonight as the weak low
attempts to reorganize just off of our gulf waters, but CAMS
continue to show additional rain bands pushing through the area,
with PWATs forecast to remain elevated (in the 2.3-2.5 inch range).
Additional QPF for the Tuesday time frame is around 1-2 inches with
localized amounts of up to 4+ inches possible especially across far
southern portions on the south side of the aforementioned frontal
boundary. HREF probabilities of >4" of rain peak around 20-30% south
of Homestead and across Flamingo so higher totals are definitely in
the realm of possibility. If the boundary is displaced northward,
higher rain totals cannot be completely ruled out further north.

A Flood Watch remains in effect through the short term period.

Temperatures will remain somewhat below average for this time, with
highs in the mid 80s each day as cloud coverage inhibits additional
warming.

&&

.LONG TERM...
(Tuesday night through next Sunday)
Issued at 253 PM EDT Mon Oct 7 2024

Major Hurricane Milton is a dangerous and extremely powerful
category 5 hurricane, presently churning in the southern Gulf of
Mexico waters near the Yucatan peninsula. This system is expected to
be in the eastern Gulf of Mexico by Wednesday as it approaches the
Gulf Coast of the Florida peninsula. Current forecasts indicate
landfall could occur as far north as Hernando County and as far
south as Lee County, with the most likely landfall zone falling
within this range closer to Hillsborough or Sarasota Counties.

Regardless of where exactly Hurricane Milton makes landfall, the
southwest coast of Florida, particularly Coastal Collier and
Mainland Monroe Counties, should prepare for significant,
potentially life-threatening storm surge. The systems strength
and orientation will likely cause devastating storm surge along
nearly the entire west coast of Florida. It is critical for
residents in these areas to closely monitor updates and follow any
evacuation orders issued by local authorities. Even with
uncertainty surrounding the precise landfall location, storm surge
remains the primary threat for Gulf coast communities in
southwest Florida, demanding immediate attention and preparation.

Overview of Hazards:

Storm Surge: As mentioned, storm surge will pose the greatest risk.
Communities along the southwest coast should anticipate severe
impacts regardless of the exact landfall point. Storm Surge Watches
are in effect along the southwest coast of Florida, and inundation
values may range from 3 to 7 feet, with values possibly increasing
(or decreasing) depending on the track and intensity of the system
upon approach.

Flooding: A widespread swath of 4 to 7 inches is possible today
through Thursday morning, particularly along coastal regions where
low level convergence is enhanced. Some locations could experience
10+ inches, depending on the track and intensity of the system.

Tornadoes: Isolated tornadoes may develop within the outer bands of
Hurricane Milton, especially during periods of convective activity.
The primary window will be early Tuesday morning into early
Wednesday.

Winds: Winds are expected to increase starting Wednesday. Gusty
conditions will persist through the remainder of the week. Should
Milton's track shift southward, bringing it closer to South
Florida, these hazards will likely intensify. Tropical Storm
watches/warnings cannot be ruled out for the east coast.

Timing of Impacts: Conditions will begin to deteriorate late
Tuesday, first affecting local Gulf waters with increasing wave
heights and winds, before extending inland. The worst impacts are
expected from Wednesday morning through Thursday, with the highest
rainfall potential north of Milton's circulation. Current model
guidance suggests that peak impacts will occur between Wednesday
afternoon and Thursday afternoon, though there is still some
uncertainty regarding Milton's speed and landfall timing.

It is essential to stay informed through the official forecasts
provided by the National Hurricane Center (NHC) and the National
Weather Service (NWS) for the latest updates.

Post-Landfall Conditions - Late Week/Weekend: After Hurricane Milton
crosses the Florida peninsula, the region is expected to experience
an influx of drier air, leading to a rapid decrease in rainfall
chances. However, gusty winds may persist due to a tightened
pressure gradient over the western Atlantic waters. A strong ridge
of high pressure is forecast to dominate the eastern U.S., with the
center of high pressure located over the Appalachian Mountains.
Breezy conditions may continue along the east coast and Atlantic
waters, and a Wind Advisory cannot be ruled out along the immediate
east coast. Otherwise, South Florida will likely remain under the
southern quadrant of this high-pressure system, leading to
prevailing northeast to east-northeast winds.

This pattern may mark the beginning of South Floridas dry season,
although some uncertainty remains regarding the interaction and
separation of different air masses. Nonetheless, the latter half of
the week into the weekend is expected to bring quieter, more stable
weather.

Extended Outlook - Early Next Week Heading into early next week, the
prevailing east-northeasterly winds over South Florida will likely
bring a few fast-moving, low-topped showers to the region, along
with occasional periods of stratiform cloudiness. Temperatures will
remain mild, and overall weather conditions will be relatively calm
as the region settles into a more tranquil pattern.

&&

.AVIATION...
(18Z TAFS)
Issued at 202 PM EDT Mon Oct 7 2024

MVFR/IFR conditions will continue through the early part of the
period as widespread SHRA and low CIGS impact the region. Wind
direction will continue to be challenging as a weak area of low
pressure passes over the area. Winds will remain out of the west
for most sites, except at PBI where a weak easterly flow has set
up.

&&

.MARINE...
Issued at 202 PM EDT Mon Oct 7 2024

Winds will be veering more southerly across local waters today, with
seas in the Atlantic waters around 3-4 ft as swell continues to move
in from the north. Periods of rain are likely over the next couple
days with some embedded thunderstorms possible, and may result in
locally higher winds and seas. Conditions across the Gulf waters
will begin to deteriorate Wednesday afternoon as Hurricane Milton
approaches, with strong tropical storm force or even hurricane
force winds possible and seas building up to 10-15ft+.

&&

.BEACHES...
Issued at 202 PM EDT Mon Oct 7 2024

The rip current risk across the Gulf beaches will increase on
Tuesday ahead of Hurricane Milton's approach. As Milton approaches,
the Gulf coast could also experience dangerous storm surge Wednesday
- Thursday.

Additionally, a high risk for rip currents continues over the Palm
Beaches, and Broward Beaches while a moderate level remains at the
Miami beaches today. Moderate amplitude northerly swell will
continue to move in heading into next week which will keep the rip
current risk elevated.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            76  86  77  88 /  80  70  50  70
West Kendall     75  88  76  89 /  80  70  50  70
Opa-Locka        76  87  77  89 /  80  70  50  70
Homestead        76  88  77  88 /  80  70  50  70
Fort Lauderdale  75  86  76  88 /  80  70  50  70
N Ft Lauderdale  76  86  76  88 /  80  60  50  70
Pembroke Pines   76  89  77  90 /  80  70  50  70
West Palm Beach  76  85  76  89 /  70  70  50  70
Boca Raton       75  86  75  89 /  80  60  50  70
Naples           76  85  77  88 /  70  50  60  70

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Hurricane Watch for FLZ063-066-069-070.

     Flood Watch through Thursday morning for FLZ063-066>075-168-
     172>174.

     Storm Surge Watch for FLZ069-075.

     Tropical Storm Watch for FLZ075.

     High Rip Current Risk until 8 PM EDT this evening for FLZ168-172.

AM...Hurricane Watch for AMZ610.

GM...Hurricane Watch for GMZ656-676.

     Tropical Storm Watch for GMZ657.

&&

SHORT TERM...ATV
LONG TERM....Bhatti
AVIATION...ATV
Hazardous weather outlook, Oct 7, 12:27 PM EDT, 2 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Miami FL
1227 PM EDT Mon Oct 7 2024

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
081630-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach County-Metro Palm Beach County-
Coastal Collier County-Inland Collier County-Inland Broward County-
Metro Broward County-Inland Miami-Dade County-
Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County-
Coastal Broward County-Coastal Miami Dade County-Far South Miami-
Dade County-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1227 PM EDT Mon Oct 7 2024

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Florida, southern Florida, southwest Florida and Gulf of
Mexico.

.DAY ONE...This afternoon and tonight.

Flooding: Refer to flood watch for information on potential heavy
rainfall and flooding this week.

Rip Currents: There is a high risk for rip currents along the Palm
beaches and broward county beaches today. A moderate risk exists
along the remainder of the east coast beaches.

Waterspouts: Waterspouts will be possible across the area waters
today.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous conditions associated with Hurricane Milton will begin to
impact portions of South Florida in the late Tuesday through
Thursday time frame. Refer to the latest watches and warnings and
hurricane local statements for more information.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report high wind, hail, and
flooding to the National Weather Service forecast office in Miami.

In the hours before

Special weather statement, Oct 7, 12:03 PM EDT, 3 hours 7 minutes before
Special Weather Statement
National Weather Service Miami FL
1203 PM EDT Mon Oct 7 2024

FLZ068-168-172-071630-
Coastal Broward County FL-Coastal Palm Beach County FL-
Metro Palm Beach County FL-
1203 PM EDT Mon Oct 7 2024

...A strong thunderstorm will impact portions of northern Broward and
southeastern Palm Beach Counties through 1230 PM EDT...

At 1201 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a waterspout near Hillsboro Beach,
or near Lighthouse Point, moving north at 10 mph. This storm could move onshore
over NE Broward or Southeast Palm Beach County.

HAZARD...Waterspouts and wind gusts of 45 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Waterspouts can easily overturn boats and create locally
         hazardous waters. Gusty winds could knock down tree limbs
         and blow around unsecured objects.

Locations impacted include...
Pompano Beach, Boca Raton, Deerfield Beach, Delray Beach, Lighthouse
Point, Highland Beach, Hillsboro Beach, and Gulf Stream.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

&&

LAT...LON 2643 8006 2642 8006 2636 8007 2632 8008
      2628 8008 2628 8011 2649 8009 2648 8006
TIME...MOT...LOC 1601Z 191DEG 8KT 2632 8005

WATERSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Baxter
Special weather statement, Oct 7, 1:15 PM EDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Miami FL
115 PM EDT Mon Oct 7 2024

FLZ073-075-174-071800-
Mainland Monroe FL-Far South Miami-Dade County FL-Inland Miami-
Dade County FL-
115 PM EDT Mon Oct 7 2024

...Strong thunderstorms will impact portions of southern Mainland
Monroe and southern Miami-Dade Counties through 200 PM EDT...

At 114 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 12 miles southeast
of Wilderness Waterway to 8 miles southwest of Everglades National
Park to near Flamingo. Movement was east at 25 mph.

HAZARD...Wind gusts of 45 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Homestead General Airport, Flamingo, The Redland, Everglades National
Park, Royal Palm Ranger, Shark Valley Obs Tower, Mahogany Hammock,
and Pa-Hay-Okee Overlook.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

&&

LAT...LON 2513 8103 2523 8102 2522 8102 2521 8093
      2525 8090 2527 8094 2533 8097 2534 8101
      2541 8101 2542 8096 2542 8102 2553 8104
      2553 8105 2554 8105 2559 8107 2575 8060
      2554 8054 2523 8058
TIME...MOT...LOC 1714Z 250DEG 23KT 2554 8100 2540 8096 2519 8097

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Baxter
Special weather statement, Oct 7, 1:59 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Miami FL
159 PM EDT Mon Oct 7 2024

FLZ073-074-173-174-071900-
Metropolitan Miami Dade FL-Far South Miami-Dade County FL-
Inland Miami-Dade County FL-Coastal Miami Dade County FL-
159 PM EDT Mon Oct 7 2024

...Strong thunderstorms will impact portions of central Miami-Dade
County through 300 PM EDT...

At 159 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 9 miles west of
Intersection Krome And Kendall Drive to 6 miles south of Royal Palm
Ranger. Movement was northeast at 35 mph.

HAZARD...Wind gusts of 45 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Miami, Miami Beach, Homestead, Coral Gables, Key Biscayne, South
Miami, Homestead Miami Speedway, Black Point, Homestead General
Airport, The Redland, Turkey Point, Virginia Key, Kendall, Pinecrest,
Sweetwater, Florida City, West Miami, Westchester, Naranja, and
Glenvar Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

&&

LAT...LON 2567 8015 2574 8023 2561 8031 2553 8017
      2556 8027 2553 8020 2552 8017 2550 8034
      2547 8034 2544 8033 2543 8021 2551 8018
      2542 8021 2543 8033 2534 8025 2529 8065
      2568 8067 2584 8012
TIME...MOT...LOC 1759Z 244DEG 30KT 2565 8062 2530 8062

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Baxter
Special weather statement, Oct 7, 3:01 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Miami FL
301 PM EDT Mon Oct 7 2024

FLZ069-070-075-071945-
Coastal Collier County FL-Inland Collier County FL-
Mainland Monroe FL-
301 PM EDT Mon Oct 7 2024

...Strong thunderstorms will impact portions of south central
Collier, Mainland Monroe and southern Miami-Dade Counties through 345
PM EDT...

At 301 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 7 miles southwest of
Chokoloskee to 11 miles west of Wilderness Waterway. Movement was
east at 40 mph.

HAZARD...Wind gusts of 45 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Chokoloskee, Wilderness Waterway, Loop Road Ee Center, Everglades
National Park, and Big Cypress National Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

&&

LAT...LON 2546 8117 2551 8121 2555 8119 2558 8113
      2553 8105 2557 8106 2561 8112 2561 8111
      2562 8112 2555 8122 2568 8129 2572 8122
      2569 8118 2571 8118 2580 8127 2581 8137
      2588 8108 2574 8088 2545 8087
TIME...MOT...LOC 1901Z 260DEG 34KT 2575 8145 2568 8134 2552 8132

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Baxter

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 8:28 PM EDTSpecial Marine WarningMFL32 min
Oct 7, 12:53 AM EDTAreal Flood AdvisoryMFLBroward69 min
Oct 7, 4:54 AM EDTSpecial Marine WarningMFL66 min
Oct 7, 5:01 AM EDTHurricane WatchMFLCollier, Glades, Hendry72 hr
Oct 7, 5:01 AM EDTStorm Surge WatchMFLCollier, Monroe12 hr
Oct 7, 5:01 AM EDTTropical Storm WatchMFLBroward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more27 hr
Oct 7, 6:39 AM EDTAreal Flood AdvisoryMFLBroward111 min
Oct 7, 7:03 AM EDTAreal Flood AdvisoryMFLPalm Beach117 min
Oct 7, 7:34 AM EDTSpecial Marine WarningMFL56 min
Oct 7, 7:48 AM EDTAreal Flood AdvisoryMFLCollier3 hr
Oct 7, 8:21 AM EDTAreal Flood AdvisoryMFLPalm Beach3 hr
Oct 7, 8:35 AM EDTSpecial Marine WarningMFL85 min
Oct 7, 9:06 AM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Oct 7, 9:21 AM EDTSpecial Marine WarningMFL54 min
Oct 7, 9:33 AM EDTSpecial Marine WarningMFL57 min
Oct 7, 9:42 AM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade, Palm Beach3 hr
Oct 7, 10:05 AM EDTSpecial Marine WarningMFL85 min
Oct 7, 10:41 AM EDTAreal Flood AdvisoryMFLCollier, Monroe7 hr
Oct 7, 11:28 AM EDTAreal Flood AdvisoryMFLBroward, Palm Beach3 hr
Oct 7, 11:50 AM EDTSpecial Marine WarningMFL85 min
Oct 7, 12:03 PM EDTSpecial Weather StatementMFLBroward27 min
Oct 7, 12:53 PM EDTSpecial Marine WarningMFL97 min
Oct 7, 1:15 PM EDTSpecial Weather StatementMFLMonroe45 min
Oct 7, 1:22 PM EDTSpecial Marine WarningMFL68 min
Oct 7, 1:41 PM EDTAreal Flood AdvisoryMFLMiami-Dade2 hr
Oct 7, 1:47 PM EDTAreal Flood AdvisoryMFLMiami-Dade118 min
Oct 7, 1:59 PM EDTSpecial Weather StatementMFLMiami-Dade61 min
Oct 7, 2:04 PM EDTSpecial Marine WarningMFL26 min
Oct 7, 2:27 PM EDTSpecial Marine WarningMFL63 min
Oct 7, 2:35 PM EDTSpecial Marine WarningMFL40 min
Oct 7, 2:41 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach3 hr
Oct 7, 2:53 PM EDTRiver Flood WarningMFLGlades67 hr
Oct 7, 3:01 PM EDTSpecial Weather StatementMFLMonroe44 min
Oct 7, 3:13 PM EDTSpecial Marine WarningMFL47 min
Oct 7, 3:46 PM EDTSpecial Marine WarningMFL89 min
Oct 7, 4:32 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade3 hr
Oct 7, 4:44 PM EDTSpecial Weather StatementMFLMiami-Dade46 min
Oct 7, 5:00 PM EDTStorm Surge WarningMFLCollier, Monroe60 hr
Oct 7, 5:00 PM EDTTropical Storm WarningMFLBroward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more66 hr
Oct 7, 5:42 PM EDTSpecial Marine WarningMFL63 min
Oct 7, 6:53 PM EDTSpecial Marine WarningMFL52 min
Oct 7, 7:01 PM EDTSpecial Marine WarningMFL44 min

Nearby

Severe Thunderstorm Warnings in Florida, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.